MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT FACE-CHANGING 10 PE HC LINER 40/G; HIP SHELL LINER

MEDACTA INTERNATIONAL SA MPACT FACE-CHANGING 10 PE HC LINER 40/G; HIP SHELL LINER
Model Number 01.32.4052HC10A
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 01/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01 february 2021: lot 1810856: (b)(4) items manufactured and released on 04-april-2019.Expiration date: 2024-03-19.No anomalies found related to the problem.To date, (b)(4) item of the same lot has been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting instability 7 months after the primary and the cause of the instability is unknown.The surgeon revised the face-changing 10° pe hc liner ø40/g with medacta dual mobility liner and revised the competitor head with a new competitor head.The surgery was completed successfully.

Brand Name
MPACT FACE-CHANGING 10 PE HC LINER 40/G
Common Device Name
HIP SHELL LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11364283
Report Number3005180920-2021-00132
Device Sequence Number883544
Product Code LPH
UDI-Device Identifier07630040731270
UDI-Public07630040731270
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K183582
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/19/2024
Device Model Number01.32.4052HC10A
Device Catalogue Number01.32.4052HC10A
Device Lot Number1810856
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2021
Initial Report FDA Received Date02/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;